# SDR UIEA2018070101306

- Difficulty date: July 1, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,180 hours, 15,374 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Dirty
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENG OIL PRESS EICAS MSG, OIL PRESS INDICATES ABOVE REF (192) FAN ENGINE NORMALLY AS PER QRH. CLEANED OIL PRESSURE SENSOR CONNECTOR IAW AMM 79-00-00 OPS CHECK GOOD AT THIS TIME, NO DEFECTS NOTED.
